# SDR V0XD20180908001

- Difficulty date: September 7, 2018
- Submitted: September 8, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R BETWEEN FRAME STATION 333-349 AND STRINGER JOINT HAVE SIGNS OF CORROSION. REMOVED AND REPLACED STGR 21R BETWEEN FS 333-349 AND STRINGER JOINT IAW REO 670-53-31-444 DATED 2018-08-30 AND IAW SRM 51-42-20, 51-42-06, 51-40-11, 51-26-00, 51-21-11, 51-25-06, 51-25-21, 51-42-21 AND IAW AMM 38-11-11, 38-11-07, 20-70-00 AND NDTM PART1 51-20-006.
